# SDR ASOA2013102909275

- Difficulty date: October 1, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 21,553 hours, 15,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER SECTION OF LT WEB AT FS 280 IS CORRODED.    R & R LOWER WEB IAW REO 670-53-11-594.  MAJOR REPAIR.
